We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Trying hard to relax here.. I'm also on progesterone suppositories which could be irritating my cervix I have heard? *fingers crossed* and going to rest lots between now and Tuesday!
I am just lurking now but Yes the progesterone suppositories can irritate you cervix and cause spotting and bleeding - it did mine when I was preggo with natalie (really all my pregnancies I took it) - and just a gross TMI - sometimes you need to reach up there and clean out any "EXTRA" that might now come out on its own. the tan color you are talking about can be some of the cream coming out - it kind of gets in big dry chucnks up there after the meds in it are gone and it can be anywhere from white, tan, salmon to black and anything from barley noticeable to big chunks (sorry if that sounds gross but just so you know what you might expect).
Last edited by shannonranee; May 14th, 2011 at 03:29 PM.
well we graduated to a bit of RED blood so I took a nap for an hour, woke up, peed.. had nothing more on the pad but a lil reddish pink when I wiped. went back to bad, got up after an hour or so and peed and it seems to be gone. fingers crossed its staying gone!
If you have a military hospital i would go in if it were me. Do you still have your symptoms. I hope everytings fine. I had a big silver dollar size of dark red blood at nine weeks and were pretty sure a vein in my cervix busted bc its so sensitive.